# SDR AALA202503189083

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737-8
- Aircraft serial: 44452
- Aircraft time: 14,715 hours, 5,463 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUNDED CRACK AT RIGHT WING INBOARD KRUGER FLAP. REPLACED BULL NOSE. TORQUED HARDWARE, PER AMM 20-50-11-910-801. PERFORMED LEADING EDGE FLAP INSTALLATION TEST, PER AMM 27-81-11-400-801.
